# SDR ASOA200900899

- Difficulty date: August 18, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 19,103 hours, 16,085 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27.0 FLOORBEAM CAP CORRODED ON FLANGES AROUND NUT PLATE HOLES, FS 574.0 - FS 621.  REMOVED AND REPLACED LBL 27.0 FLOORBEAM CAP AT FS 574-0 - FS 621 IAW SRM 51-42-06, 51-42-21, 51-42-22, AND 51-42-34.  DISPOSITION FOR ALTERNATE FASTENERS FOR AFT FUSELAGE FLOORBEAM CAP INSTALLATION IS COMPLETED IAW REO 601R-53-61-3322 AND MEETS WITH ALL THE REQUIREMENTS OF REO 601R-53-61-3322 AND DRAWINGS NR 601R31030 AND 601R35031.
